# SDR TSAA0527019

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 43,174 hours, 64,796 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part serial: 260145
- Condition: Failed
- Location: Aoa System
- Part time: 2,795 hours, 6,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPS CARGO FLIGHT 913, HNL-LIH: AFTER TAKEOFF, THE STICK-SHAKER ENGAGED AND REMAINED ON UNTIL LANDING.  RETURNED TO HNL.  REMOVED AND REPLACED AOA SENSOR VANE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
